# SDR MWEA010651

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN IS CRACKED AT STATION 803 BETWEEN LONGERON 29 RIGHT AND 30, FROM SKIN SPLICE FORWARD TO THE FASTENER.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND FINGER DOUBLER.
